This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
You can try artificial tears for the blurry vision. Especially if blinking clears things up. Not sleeping and some of the Thomas recipe will dry your eyes out. Systane or optive are some of the better tears out there. you can get them in the contact lens section of the store. They feel great if you keep them in the refrigerator and put them in cold!
This is one of the many withdrawal symptoms I had as well. Strange things pop up...it's not just rls or insomnia or intestinal issues. I also started to stutter, have hypersensitivity to sounds and could not put a sentence together because of what I called "mush brain". The good news is it all goes away. I really started to feel more normal around 30 days so hang in there...it does get better...just be prepared for odd symptoms to happen. Good luck!
I for sure had this, and I mentioned on a post way back in my first week or two that my pupils were huge. ( my 16 y/o daughter pointed that out) with huge pupils, it made my vision very blurry.
I skipped supplements and my stomach and heart meds to make sure it was wd, not medical, and it was. Four weeks and they returned to normal.
I think it's 100% wd related, to ease your mind, but as Sarah said, I would get it checked, but only if it persisted to two month or more.
You didn't mention your pupil size, but check sometime. Mine weren't always huge, but more often than not. And using a flashlight trying to see if they would change didn't help! Strange symptom!
When we are using our pupils are pinpoint, so it makes sense that the opposite of what the pills did for us, so does our eyes. The pills gave us a mood lift, energy, pain relief, slow down our digestive tract and on overall sense of well being. Take them away and our mood is awful, no energy, lots of pain, the runs, anxiety and just feel like cr*p. The pills never helped me sleep, they jacked up my mind, so take them away and all I want to do is sleep. I was one of the few that was able to sleep. It is amazing how the body mends itself after all the damage we do to it.
Well I guess I'm not alone! I checked my pupils once and they were normal/would dilate with light. I'll have to check again. Right now I'm way too comfy :) I've been off everything for 17 days, and I don't think it's as bad as it was. I'm just surprised how bad it still is. I used to wonder how people could be taken by surprised by AutoCorrect, now sometimes after texting I almost expect to see what I wrote come up on Damn You AutoCorrect.
I know my pupils were so huge, I had no eye color! So the huge pupil thing started going away after week 2, then it was sporadic until leaving for good after a month.
Isn't it ironic I didn't want to leave home because I so looked high lol?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.